Application of sliding mode method to optimal control problems with mixed constraints
Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 3, pp. 39-44
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1976_10_3_a2,
author = {A. V. Dmitruk},
title = {Application of sliding mode method to optimal control problems with mixed constraints},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {39--44},
year = {1976},
volume = {10},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a2/}
}
A. V. Dmitruk. Application of sliding mode method to optimal control problems with mixed constraints. Funkcionalʹnyj analiz i ego priloženiâ, Tome 10 (1976) no. 3, pp. 39-44. http://geodesic.mathdoc.fr/item/FAA_1976_10_3_a2/
[1] Gamkrelidze R.V., “Optimalnye skolzyaschie rezhimy”, DAN SSSR, 143:6 (1962), 1243–1245 | MR | Zbl
[2] Egorov Yu.V., Milyutin A.A., “O dostatochnykh usloviyakh silnogo ekstremuma v klasse krivykh s ogranichennoi proizvodnoi”, DAN SSSR, 159:5 (1964 971-974.) | MR | Zbl
[3] Dubovitskii A.Ya., Milyutin A.A., “Zadachi na ekstremum pri nalichii ogranichenii”, ZhVM i MF, 5:3 (1965), 395–453 | Zbl
[4] Halkin H., “Nonlinear nonconvex programming in an infinite dimensional space”, Math. Theory of Control, Acad. Press., New York, 1967, 10–25 | MR
[5] Lyusternik L.A., “Ob uslovnykh ekstremumakh funktsionalov”, Matem. sb., 41 (1934), 390–401 | Zbl